heetherpiano: The w/d symptoms are utterly horrible, not well tolerated at all! A brief synopsis: I was prescribed Xanax-(a benzo), several years ago for extreme anxiety and debilitating panic attacks. I was taking 6-8mg/day as prescribed. Mind you, when Xanax was introduced to the public back then, one was led to believe that Xanax would be a replacement for Valium, the difference being that Xanax would be "non-addictive", Well, I suppose I dispelled that myth in that I was now one of their statistics in proving them wrong! Non-addictive? Well for a drug being portrayed as "non-addictive, what followed when I abruptly stopped taking the X's, was barbaric to say the least! Mind you, cold-turkey, with nothing to aid/assist in getting through the horrid feeling associated with withdrawal. This is what I endured: Nausea, vomiting, hot/cold, shakes,sneezing, nose running, involuntary twitches/bodily movements, diarrhea, almost going into seizures as my heart rate upon standing from a sitting down position was 150bpm! As this was a long, long time ago and being misled about this particular drug, I can see why people use detox as a way to help them overcome the horrible and inhumane way of having to feel, ridding one's body of such toxins. That and/or feeling compelled to return to the drug with which they no longer wished to rely on anymore. It's a vicious cycle! I hope you can find this helpful in your decision should you be considering w/d off any benzo. Certainly, do not cold turkey! Should you be considering doing so, please reconsider and seek your Dr.'s advice in doing so. Best of luck to you-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2010 • 2 answers
Posted 12 Dec 2011 • 1 answer
I've been on risperdal shots for almost 3 months with a total of 4 shots total that I get bi weekly?
Posted 3 Mar 2012 • 1 answer
Posted 18 Sep 2012 • 1 answer
Posted 29 Mar 2013 • 4 answers